| Model Number |
02.12.E0412FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
About 1 year after primary surgery the patient came in presenting anterior knee pain and slight instability and the cause is unknown.There was no trauma reported.The surgeon revised the patient`s natural patella and upsized the insert from 12mm to 14mm.
Additional Manufacturer Narrative
Batch review performed on 02 march 2026: lot 2347705: (b)(4) items manufactured and released on 05-feb-2024.Expiration date: 2029-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.